# SDR CA000215006

- Difficulty date: February 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B36
- Aircraft time: 18,892 hours
- Engine: Garrtt TPE3316
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Frozen
- Location: Mlg
- Part time: 18,416 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) THE CREW SELECTED GEAR DOWN ON APPROACH AND THE GEAR FAILED TO EXTEND. THE CREW ELECTED TO OVERSHOOT AND RETURN TO THEIR MAIN BASE. ON APPROACH TO THE MAIN BASE AT LOWER ALTITUDE AND WARMER TEMPERATURE, THE GEAR EXTENDED NORMALLY AND THE AIRCRAFT WAS LANDED SAFELY. MAINTENANCE COULD FIND NO FAULT WITH THE LANDING GEAR SYSTEM.
